# SDR AALA20100618TUL09

- Difficulty date: June 18, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 61,385 hours, 21,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144N515110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB OUTBOARD OF CREASE ANGLE AT STATIONS 980 TO 982 RIGHT BUTTLINES 66 TO 68.  REMOVED CORROSION BY REMOVING THE CORRODED ANGLE ATTACHED TO THE WEB.  INSTALLED NEW ANGLE, PER SRM 51-10-02-0G ARTICLE 8.
